# SDR UIEA2017040200485

- Difficulty date: April 5, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N1217A
- Make and model: Boeing 767375
- Aircraft serial: 25865
- Aircraft time: 87,038 hours, 21,962 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support
- Condition: Worn
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE,  RT CORE COWL PRESSURE RELIEF DOOR ASSY INTERIOR SURFACE UPPER LANYARD ATTACHING SUPPORT FOUND WORN.  REMOVED AND REPLACED IAW AMM 71-11-09, REV 120. LATCH CHECKED IAW AMM 71-11-09, REV 120,  FOUND SATISFACTORY.
